MAUDE Adverse Event Report: BECKMAN COULTER IRELAND NAVIOS 10 COLORS/3 LASERS FLOW CYTOMETER; FLOW CYTOMETRIC REAGENTS AND ACCESSORIES.

BECKMAN COULTER IRELAND NAVIOS 10 COLORS/3 LASERS FLOW CYTOMETER; FLOW CYTOMETRIC REAGENTS AND ACCESSORIES.
Model Number TN,NAVIOS 10 COLORS/3 LASERS
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/16/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Patient information was not provided by the customer.The clearllab 10c b-cell tube and m1-tube generated positive results for cd10 and the clearllab 10c t-tube generated positive cd2 results compared to negative results from confirmatory test panels.Similar results were obtained for two different lots of clearllab 10c b-cell and clearllab10c m1 reagent tubes and one lot of clearllab 10c t-tube reagent.The assignable cause could not be confirmed.The available information suggests that the event may be sample related.A review of the obi service history indicates that no further complaints have been logged by this customer at this time.Bec internal identifier - (b)(4).
 
Event or Problem Description
The customer reported that cd10 was positive in the clearllab 10 c b-cell tube, cd10 in the m1-tube and cd2 in the clearllab t-tube on their navios flow cytometer.However, cd10 and cd2 were negative for all 6-color add-on tubes that the customer used to confirm the positive tests.These results were obtained on a peripheral blood sample for a patient that previously generated similar results on a bone marrow sample.Erroneous patient results were generated but were not reported out of the laboratory.There was no change or effect to patient treatment in connection to the event.This issue has only occurred on this one patient sample.No other patient sample nor controls have exhibited the reported issue.

Brand Name
NAVIOS 10 COLORS/3 LASERS FLOW CYTOMETER
Common Device Name
FLOW CYTOMETRIC REAGENTS AND ACCESSORIES.
Manufacturer (Section D)
BECKMAN COULTER IRELAND
lismeehan
o¿callaghan¿s mills
co. clare
EI 
MDR Report Key12329419
Report Number1061932-2021-00101
Device Sequence Number14159661
Product Code OYE
UDI-Device Identifier15099590515522
UDI-Public(01)15099590515522(11)170113
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K130373
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTN,NAVIOS 10 COLORS/3 LASERS
Device Catalogue NumberA52103
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/23/2021
Initial Report FDA Received Date08/16/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1